# SDR LR7A2013032500636

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Riser
- Part number: 33081842
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND LT OTBD WING LOWER PLANK KINGPIN RISER NR 20, NR 21, RT 22, AND NR 23 HAD MULTIPLE DEEP CUTS.  REPAIRED IAW SMP583 51-60 AND 51-70.
